# SDR ASAA2019121641595

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 13,843 hours, 4,578 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 Eng Bleed
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AIR ENG1 BLEED FAULT. PERFORMED RESET PER QRH AND FAULT CLEARED. GROUNDED - YES. PERFORMED BITE TEST OF BMC1 IAW TSM 36-11-00-810-809A. OPS CHK GOOD.
